# SDR UALA2011110305951

- Difficulty date: November 3, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 43,856 hours, 17,296 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945122506
- Part serial: 44
- Condition: Faulty
- Location: Elevator Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT.  REPLACED ELAC 2 PER MM. OPERATIONAL CHKS OKAY.
